# SDR FDEA202507071130

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T230132G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RH WING, INBD TE FLAP, AFT FLAP UPPER SURFACE, 5'' FROM   OUTBD EDGE AND 7'' FROM TE RH WING, INBD TE FLAP, AFT FLAP UPPER SURFACE, 5'' FROM OUTBD EDGE AND 7'' FROM TE WAS   REPAIRED IAW B767 SRM 51-70-10-2R PAR F TABLE 208  AND B767 SRM 57-53-01-2R PAR F, FIG 201   SHEET 4 R1  REV 92.0 APR 15 2025 AND B767 AMM 51-21-10-7 REVISION 145 APR 22 2025.
